I recieved the first shot of the three series gardasil shot about two weeks ago. For the first two days the injection site was really sore, red, swollen, and bruised then the soreness went away. Recently however the same pain has returned to the injection site and it is worse then ever, to the point where I don't even want to use my arm. In addition to this I have had loss of appetite, exhaustion, minor body aches, and other common cold symptoms. Is it normal to have these sympytoms, especially the reacurring soreness. If so, how long will they last.
I've not had Gardasil, nor would I get my teenage daughter vaccinated with it either. Please continue to research this BEFORE you even think about having the second and third shots. There is a term "Gardasil Girls" that you need to know about it.
See a doctor because you've had re-occuring symptoms. If you think your symptoms are related to the vaccine don't let anyone else tell you other-wise. You can also link to other people with Gardasil concerns by typing in Gardasil in Search MedHelp and by searching the internet.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.